I take 25mg of Tenormin to help ease the PVC's. I have noticed that when I was taking Sectral in the Winter my hands would turn purple when cold. I just notice that the Tenormin is causing the same thing when my hands get cold (Raynauds). Does this mean I have to stop taking the beta blocker? I also have Rheumatiod Arthritis, which I thought could cause the Raynauds, but the more I read the more I realize I think the beta blocker is doing this to my hands. Is this harmful or can I continue taking the beta blocker as precribed? I am just surprised that a low dose of beta blocker can cause this. Thanks for your time. Roxanne
No, Raynaud's is not harmful and you do not need to stop taking the beta-blocker. Your doctor may consider changing you to a calcium channel blocker however as this may help both the PVCs and the Raynaud's.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.